MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. PINNACLE3 SMART ENTERPRISE SERVER; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. PINNACLE3 SMART ENTERPRISE SERVER; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number PINNACLE3 SMART ENTERPRISE SERVER
Medical Device Problem Code Program or Algorithm Execution Failure (4036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing investigation currently underway.Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: (b)(4).Date of report 20220629.
 
Event or Problem Description
Exported dose from a plan is wrong when imported back into pinnacle and when exporting to 3rd party systems.This behavior was identified by the customer while doing dose comparison testing between software version 18.0.1 and software version 9.8.After exporting plans to 3rd party system mim it was discovered that the dose was different between the two plans.This issue is currently under investigation by the manufacturer.
 
Additional Manufacturer Narrative
Manufacturer¿s investigation has identified a specific coding issue that was introduced in the development phase of pinnacle software version 16.4.2 as the root cause of this issue.This coding issue has been corrected and this fix is being distributed to the customer via installation of a service pack, specifically in this case, 18.0.1 service pack 1.Internal cross reference: complaint pr# (b)(4).Date of report 20220916.
 
Event or Problem Description
Exported dose from a plan is wrong when imported back into pinnacle and when exporting to 3rd party systems.This behavior was identified by the customer while doing dose comparison testing between software version 18.0.1 and software version 9.8.After exporting plans to 3rd party system mim it was discovered that the dose was different between the two plans.

Brand Name
PINNACLE3 SMART ENTERPRISE SERVER
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
100 park avenue, suite 300
orange village OH 44122
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
100 park avenue, suite 300
orange village OH 44122
Manufacturer Contact
marcus palmer
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key14875278
Report Number3004022368-2022-00004
Device Sequence Number17429595
Product Code MUJ
UDI-Device Identifier00884838103566
UDI-Public00884838103566
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPINNACLE3 SMART ENTERPRISE SERVER
Device Catalogue Number870192
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown